# SDR CA130325021

- Difficulty date: March 25, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Moravn Z242L
- Aircraft time: 12,478 hours
- Engine: Lyc AEIO360A1B6
- Propeller: Mtprop MTV9B
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: Z14242260100
- Condition: Frayed
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RT RUDDER CABLE FOUND FRAYED DURING SCHEDULED MAINTENANCE.
